# SDR AALA20171215004

- Difficulty date: December 15, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A52204
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.. BRACKET AT STATION 344 LBL 59 IS CORRODED. INSTALLED NEW MOUNTING BRACKET PER AARD 51-00-05.
